Open Access
Translator Disclaimer
2007 Rational blow-down along Wahl type plumbing trees of spheres
Maria Michalogiorgaki
Algebr. Geom. Topol. 7(3): 1327-1343 (2007). DOI: 10.2140/agt.2007.7.1327

Abstract

In this article, we construct smooth 4–manifolds homeomorphic but not diffeomorphic to 2#k¯2, for k{6,7,8,9}, using the technique of rational blow-down along Wahl type plumbing trees of spheres (see J Wahl, Smoothings of normal surface singularities, Topology 20 (1981) 219–246).

Citation

Download Citation

Maria Michalogiorgaki. "Rational blow-down along Wahl type plumbing trees of spheres." Algebr. Geom. Topol. 7 (3) 1327 - 1343, 2007. https://doi.org/10.2140/agt.2007.7.1327

Information

Received: 11 October 2006; Revised: 16 April 2007; Accepted: 17 August 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1146.57042
MathSciNet: MR2350284
Digital Object Identifier: 10.2140/agt.2007.7.1327

Subjects:
Primary: 57R55, 57R57
Secondary: 14J26, 53D05

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.7 • No. 3 • 2007
MSP
Back to Top